Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/44256
DC FieldValueLanguage
dc.contributor.authorCaballero, J.en_US
dc.contributor.authorHarjani, J.en_US
dc.contributor.authorSadarangani, K.en_US
dc.date.accessioned2018-11-21T21:27:32Z-
dc.date.available2018-11-21T21:27:32Z-
dc.date.issued2011en_US
dc.identifier.issn1083-2564en_US
dc.identifier.urihttp://hdl.handle.net/10553/44256-
dc.description.abstractIn this paper we establish the existence and uniqueness of a positive and nondecreasing solution to a singular boundary value problem of a class of nonlinear fractional differential equations. Our analysis relies on a fixed point theorem in partially ordered sets.en_US
dc.languageengen_US
dc.relation.ispartofCommunications in Applied Analysisen_US
dc.sourceCommunications in Applied Analysis [ISSN 1083-2564], v. 15 (2), p. 265-272en_US
dc.subject120215 Ecuaciones integralesen_US
dc.titlePositive and nondecreasing solutions to a singular boundary value problem for nonlinear fractional differential equationsen_US
dc.typeinfo:eu-repo/semantics/conferenceObjectes
dc.typeConferenceObjectes
dc.identifier.scopus80155198608-
dc.contributor.authorscopusid7102010775-
dc.contributor.authorscopusid26032169000-
dc.contributor.authorscopusid55964919000-
dc.description.lastpage272-
dc.identifier.issue2-4-
dc.identifier.issue2-
dc.description.firstpage265-
dc.relation.volume15-
dc.investigacionIngeniería y Arquitecturaen_US
dc.type2Actas de congresosen_US
dc.date.coverdateAbril 2011
dc.identifier.ulpgces
item.fulltextSin texto completo-
item.grantfulltextnone-
crisitem.author.deptAnálisis funcional y ecuaciones integrales-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.deptAnálisis funcional y ecuaciones integrales-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.deptAnálisis funcional y ecuaciones integrales-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.orcidhttps://orcid.org/0000-0001-8842-426X-
crisitem.author.orcid0000-0002-3154-6773-
crisitem.author.orcid0000-0002-7090-0114-
crisitem.author.parentorgDepartamento de Matemáticas-
crisitem.author.parentorgDepartamento de Matemáticas-
crisitem.author.parentorgDepartamento de Matemáticas-
crisitem.author.fullNameCaballero Mena, Josefa-
crisitem.author.fullNameHarjani Saúco, Jackie Jerónimo-
crisitem.author.fullNameSadarangani Sadarangani, Kishin Bhagwands-
Appears in Collections:Actas de congresos
Show simple item record

SCOPUSTM   
Citations

3
checked on Apr 18, 2021

Page view(s)

9
checked on Apr 18, 2021

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.